Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2017 | Journal Article | IST-REx-ID: 1208 | OA
Maximum likelihood estimation for linear Gaussian covariance models
P. Zwiernik, C. Uhler, D. Richards, Journal of the Royal Statistical Society. Series B: Statistical Methodology 79 (2017) 1269–1292.
View | DOI | Download Submitted Version (ext.)

Filters and Search Terms



Filter Publications

  • Display / Sort

    Export / Embed